Showing the single result
-
Ibugesic Tablets
FreeName Ibugesic-200 Form Tablet Strength 200 mg Drug Composition Ibuprofen 200mg Manufacturer Cipla Packaging Size 10 x 5 x 10 Tablets Treatment Headache,Dental Pain,Menstrual Cramps,Muscle Aches,or Arthritis Ibugesic 200 Tablet is a pain-relieving medicine. It is used to treat many conditions such as headache, fever, period pain, toothache, colds, and mild arthritis. It is also a common ingredient in many cold and flu remedies.
Ibugesic 200 Tablet should be taken with food to avoid stomach upset and reduce side effects. In general, you should try to use the smallest amount necessary to control your symptoms, for the shortest possible time. You should take this medicine regularly while you need it. Try not to miss doses as it will become less effective if you do.